|Medications that cause poor erections
Dec 23, 2011
Nelson, are there any medications that can cause erectile problems even if a man has normal testosterone?
| Response from Mr. Vergel
A number of medications have been reported in the medical literature to cause erectile dysfunction due to decreases in testosterone, increases in estradiol, or both. These include:
Antiandrogens. These include cyproterone, flutamide, and finasteride. Used to treat prostate cancer and some other conditions. Anti-anxiety medications such as diazepam (Valium). Tricyclic antidepressants. These include amitriptyline. Glucocorticoid steroids. Antibiotics. Ulcer medications such as cimetidine (Tagamet). Cancer treatment (chemotherapy). Heart medications such as digitalis and calcium channel blockers. Anabolic steroids when not used with testosterone . Blood pressure medications and others
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Neuropathy Caused By Poor Circulation
- Groin Pain After Condom Leak Worried I Have HIV
- Hpv After Erotic Massage Sign Of HIV AIDS
- Itchy Vagina After Touching Used Condom Sign Of HIV AIDS
- Night Sweats After Getting Head Sign Of HIV AIDS
- Rectal Bleeding After Licking Vagina Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.